# SDR CALA2024090302348

- Difficulty date: August 15, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N75425
- Make and model: Boeing 737924ER
- Aircraft serial: 33460
- Aircraft time: 50,840 hours, 17,994 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRIMER APPLICATION AT FLOOR BEAM 947 LH FOUND CORROSION UNDER HARD POINT OF LAV FITTING  REQUIRE REPAIR (REF: AAR NR 1000013176) REPAIRED FLOOR BEAM STA 947 LBL 51.15 AFT WET AREA IAW B737-900E R SRM 53-70-51-2R-5.
